Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Kronecker theorem for higher order Hankel forms

Author: Richard Rochberg
Journal: Proc. Amer. Math. Soc. 123 (1995), 3113-3118
MSC: Primary 47B35
MathSciNet review: 1277130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A classical theorem of Kronecker describes those Hankel forms that are of finite rank. Here an analogous characterization is given for the higher order (higher rank) Hankel forms introduced by Janson and Peetre. The methods apply to spaces of holomorphic functions in which the polynomials are dense.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35

Additional Information

PII: S 0002-9939(1995)1277130-6
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia